# SDR 98ZZZX1083

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95441
- Make and model: Cessna 152
- Aircraft serial: 15285896
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Gauge
- Part number: C6695620113
- Condition: Errors
- Location: Lt/Rt Fuel
- Part time: 42 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RETURNING FROM FLIGHT, PILOT COMPLAINED THE ACFT REQUIRED MORE FUEL TO FILL TANKS THAN GAUGES INDICATED.  ASKED MAINT TO CHECK GAUGES FOR ACCURACY.  FUEL WAS COMPLETELY DRAINED FROM A/C, AND GAUGES READ ONE-EIGHTH (LT) AND ONE-FOURTH (RT).  GAUGES WERE INSTALLED IN KIT FORM (SK152-21B) ON 12-18-97, REPLACING ORIG EQUIPMENT.  STEWART-WARNER SYSTEM.  PROBLEM WAS FOUND AT THE WING ROOT CONNECTORS.  NO APPARENT CORROSION OR DAMAGE WAS EVIDENT, SIMPLY MOVING THE CONNECTORS (WIGGLING THE 2 HALVES) VARIED THE READING ON THE FUEL GAUGES.  THE CONNECTIONS WERE CLEANED, AND THE GAUGES READ NORMALLY.
